# SDR CALA2014012000081

- Difficulty date: January 19, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 46,421 hours, 16,348 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A2101
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW FCD 5710-02262, AT RT WW THE VERTICAL PRESS WEB FS 663 IS CRACKED AT RBL 33.  REPAIRED VERTICAL PRESS WEB IAW SRM 57-10-10.
